# SDR ASAA2016051516737

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 949 hours, 289 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT PUSH RECALL AND GET BOTH PACK LIGHTS AND ALL 3 ZONE TEMP LIGHTS. THEY RESET OFF WHEN MASTER CAUTION IS RESET.  ACFT GROUNDED.  BITE TESTED BOTH CONTROLLERS REF FIM 21-62, TASK 801, NO CURRENT FAULTS FOUND.  PERFORMED GROUND SYSTEM  TEST, NO FAULT FOUND.  OPERATED A/C SYSTEM FOR SEVERAL MINUTES, ALL OPERATION AND INDICATIONS NORMAL.
